question-icon

What causes brown vaginal spotting after taking Duphaston?

default
Posted on Mon, 25 Jul 2016
Question: Hello. I was placed on Duphaston 10mg from day 10 of my period for the last 3 months. My cycle usually varies, but not extremely. I'm on day 18 of my cycle today, and had a positive ovulation test 6 days ago - we are trying to conceive. My expected period is only due in 7 days. I'm experiencing brown spotting, and would just like to know if it is normal?
doctor
Answered by Dr. Manisha Jain (10 minutes later)
Brief Answer:
Duphaston can be the reason

Detailed Answer:
Hello dear, thanks for trusting health care magic.
No it is normal to have premature spotting.
I would like to know when was the last time you took duphaston so that I can relate it all.
Waiting for your response.
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain (5 minutes later)
Thank you for your response. I'm supposed to take it from day 10 of my cycle and thereafter for 15 days. I'm on day 18 of my cycle today , so took it about an hour ago.
doctor
Answered by Dr. Manisha Jain (10 hours later)
Brief Answer:
Mid cycle spotting

Detailed Answer:
In case you have not missed any pill so far then nothing to worry as it seems like mid cycle spotting so just continue duphaston as advised.
Wish you luck

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes brown vaginal spotting after taking Duphaston?

Brief Answer: Duphaston can be the reason Detailed Answer: Hello dear, thanks for trusting health care magic. No it is normal to have premature spotting. I would like to know when was the last time you took duphaston so that I can relate it all. Waiting for your response. Regards Dr Manisha